# SDR SWAA2024071187644

- Difficulty date: May 19, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER LOCATED ON BS 663 RH SIDE AT WING CENTER SECTION 2024-345335<[01] TOOL USED: CALIPER: P/N:500-197-30 SN: B20189521; DUE DATE: 26-JAN-25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18185781 DUE DATE: 15-FEB-25.;[03] TOOL USED SCALE P/N: CR5200 S/N: 8342514509 DUE DATE: 27-FEB-25.;[04] TOOL USED: HOT BONDER P/N:HCS9200B-AV ; S/N:18185781 DUE DATE: 15-FEB-25;[05] TOOL USED: UT EQUIPMENT P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 04-OCT-24;[06] REPAIRED VAPOR BARRIER LOCATED ON BS 663 RH SIDE AT WING CENTER SECTION IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW;[07] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
